Medical Specialty >> Urology

Doctors Lounge - Urology Answers

Back to Urology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 8/13/2017.

Forum Name: Urinary tract infections

Question: Redness and UTI Symptons


 seifera2004 - Tue May 01, 2007 7:59 am

Im 19 yrs old, male, I went to a Dr at Somerville Hospital who is a Urologist, my problem is I always feel like I gotta go, also the head of my penis is always red where the slit is, and there is always a pain and burning when I am goin or not. Also, just an observation of my own, when I masturbate or eat certain foods the symptoms flare. I haven't had any surgeries or procedures for it, I have a variety of other problems that range from Vertigo, Acid Reflux and a wide range of stomach problems.I also have alot of food allergies No one in my family has ever had anything like this before. The Dr I saw put me on Detrol LA for the bladder urges sadly it doesn't help much and it also stops me from goin when I know I gotta go, if you have any ideas please let me know, I have had this for close to 2yrs now and altho it is slowly gettin better, it still disrupts my life
 Dr. Chan Lowe - Sat May 12, 2007 1:52 pm

User avatar I think it is unlikely that your symptoms are due to a urinary tract infection. It sounds as if you have irritation of your urethra. Infection is possible but given the length of time with your symptoms I would be suspicious of some irritation from contact (such as a mild irritation from your soap, etc.).

I would recommend you follow up with the urologist and let him know the medication isn't helping.

Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us